# SDR 98ZZZX4623

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bottle Pin
- Part number: 69139004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON LEFT FRONT SPAR WING TO BODY BOTTLE PIN.
